# SDR MWEA010148

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 49198641
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT VERTICAL WEB AT LEFT ENGINE PYLON STRUCTURE, VIEWED THROUGH PANEL 8105A.  REMOVED AND REPLACED FITTING.
